Losing Control on Luvox

“…there seems to be a screaming, and I have begun pulling my hair out, one strand at a time.”

 

I have been taking LUVOX for about 4 weeks and though I was informed it would take several weeks for the drug to work, I began noticing changes in me within the last two weeks. I seem to be constantly agitated, with periods of crying at the drop of a hat. I feel I am loosing control of my sanity. I am anxious, believing I need some sort of VALIUM type drug rather than an anti-depressant. Inside me there seems to be a screaming, and I have begun pulling my hair out, one strand at a time, to the point it is EXTREMELY noticeable. Two weeks ago, I began having breathing difficulties, then again I do have asthma. Doctor put me on an antibiotic and sent me home. I went back to the Doctor, I tried explaining my symptoms, but all that was done was a change of antibiotic, with the addition of cough medicine with codeine. I am having trouble sleeping, breathing, and my metal state is a mess! I am over-reacting to the smallest things, and am striking out without forethought of the consequences, such as breaking off a 2-year relationship (which hours later had no idea why I did such a disastrous, nonsensical, thing). I really do feel I am loosing it, and I believe it to be the LUVOX!

Years 2000 and Prior

This is Survivor Story number 59.
Total number of stories in current database is 96

222 total views, 1 views today

Posted in SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply